# SDR FDEA201207072510

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 43,771 hours, 29,772 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE FELL OFF OF L1 DOOR, DID NOT DEPLOY.  INSPECTED THEN REINSTALLED L1 DOOR SLIDE IAW AMM 25-60-015-2.
